Table of Contents Author Guidelines Submit a Manuscript
International Journal of Mathematics and Mathematical Sciences
Volume 2006, Article ID 28131, 12 pages

On the 2-orthogonal polynomials and the generalized birth and death processes

Department of Mathematics, Faculty of Science, University of Badji Mokhtar, Annaba, P.O. Box 12, Annaba 23000, Algeria

Received 16 May 2005; Revised 1 May 2006; Accepted 4 May 2006

Copyright © 2006 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Citations to this Article [5 citations]

The following is the list of published articles that have cited the current article.